[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.89.187. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1968

Cutaneous Reactions to Anticoagulants

Author Affiliations

Pawtucket, RI; Providence, RI

From the Department of Dermatology, Boston University School of Medicine, Boston University Medical Center.

Arch Dermatol. 1968;98(2):136-137. doi:10.1001/archderm.1968.01610140034006
Abstract

Anticoagulant drugs are frequently used in the management of a variety of medical disorders. The common cutaneous side effects due to excessive lowering of the prothrombin level are well known. In recent years hemorrhagic necrosis of the skin due to anticoagulants has been recognized. However, there is still another type of side effect of which the physician using anticoagulant therapy should be aware; maculopapular purpuric or vesicular lesions. We report four patients with this type of eruption.

×